# SDR GTIA2022080836575

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 57,771 hours, 26,531 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: EVT3454HC
- Part serial: 650
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 50,363 hours, 22,931 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ABOVE FL 300 LOUD GRINDING NOISE COMING FROM RIGHT SIDE OF AVIONIC BAY-R&R EXTRACT FAN PUSHBUTTON SWITCH IAW AMM 20-45-11. R&R EXTRACT FAN (18-HQ) IAW AMM 21-26-51. PERFORMED AVEC TEST IAW AMM 21-26-00. TEST PASSES. NO DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE.
